# SDR ASOA05848

- Difficulty date: October 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7179015
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT FROM ATL-BHM, THE CREW RECEIVED A NOSE GEAR DISAGREE MESSAGE ON THE EICAS.  THE NOSE DOOR WAS OPEN AND THE NOSE GEAR REMAINED IN THE LOCKED POSITION.  THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE GEAR HANDLE BOX.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
